# SDR ASAA9980130

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5926059
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, FOUND CORROSION ON LEFT WING INBOARD FLIGHT SPOILER INBOARD HINGE BRACKET TRUNNION END BEARING LOCK BOLT HOLE.  REPAIRED IAW ASA EA 5740-01170.  (M)
